# SDR C2XA07CL009

- Difficulty date: January 19, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 16,064 hours, 12,111 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Part number: 14531554001
- Condition: Seized
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT NR 2816, THE CREW REPORTED THE MAIN CABIN DOOR WAS DIFFICULT TO OPEN.  MAINTENANCE INSPECTED AND REPLACED THE AFT UPPER ROLLER.  OPERATIONAL CHECKS WERE GOOD.
